# SDR DALA2024021001843

- Difficulty date: February 10, 2024
- Submitted: February 10, 2024
- Operation: Air carrier
- Aircraft: N340DN
- Make and model: Airbus A321-213
- Aircraft serial: 8180
- Aircraft time: 18,375 hours, 8,207 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 66-68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3040, CORROSION CENTER FITTING BTW FR66 TO FR68 RH SIDE AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED CENTER FITTING LOCATED BTW FR66 TO FR68 RH SIDE AT AFT GALLEY AREA AS PER A321 SRM 51-72-11-801, A321 SRM 51-42-11-801 AND DWG D53480505 RELEASE DATE :19-SEP-23. (LP 0194992)
